Truvada Reyataz Together Separately
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineGood question since I haven't had many patients on that regimen experience sleep difficulties. The effects of caffeine or alcohol on sleep can be magnified . I don't have much confidence that separating the medications as you describe... Read more »
University of Minnesota, School of MedicineYour HIV regimen can sometimes cause headaches and a more sensitive gastrointestinal system (ie loose stools more easily triggered by caffeine or exercise). Many of those problems appear soon after starting meds so your situation is somewhat... Read more »
AIDS Research and Treatment Center of the Treasure CoastThe best way to use Reyataz is not yet clear. There is no question that this agent represents a significant advance in the protease inhibitor class. It has fewer metabolic side effects, is dosed once a day, and is quite potent when boosted by... Read more »
Rocky Mountain CARESThanks for your post.There should be absolutely no difference between the 3-in-1 Atripla and the 2-in-1 Truvada + Sustiva. If you're experiencing new symptoms after a switch, I'd definitely bring this to your doctor's attention.BY... Read more »
Connect With Others
Posted by cm82391, 4 RepliesI'm taking a combination of the the three and i'm breaking out HORRIBLY!!!
Is anyone else on these meds and having this issues? Or one of the three above?
Or do I just have really bad skin? Read more »
Posted by Anonymous, 3 RepliesI'm starting in a study, and I just got my meds today. I'll be on Reyataz boosted with Norvir, and either Epzicom or Truvada (I won't know which).
Does anyone know if there are any advantages to taking these meds in the morning as opposed to the... Read more »
Posted by light001, 3 Replieshello
Just went to a new DR said to go with this combo and i am wondering did it help anyone. i used to take Combivir and Crixivan and he said those are old meds no one takes them anymore there is so much better out there now...is he correct are... Read more »
Posted by markman, 3 RepliesI have poz for about 4 years but have never been on meds. My cd4 has been in the 400s and last time was over 500. I feel pretty good. But my doctor has gone ahead and prescribed me the meds. I had two choices: 1. Atripla or 2.... Read more »
Guides for People With HIV